Existence and regularity of solutions of $d\omega =f$ with Dirichlet boundary conditions


Editor(s):
Hildebrandt, Stefan
Solonnikov, Vsevolod A.
Uraltseva, Nina N.
Birman, Michael Sh.
Published in:
Nonlinear Problems in Mathematical Physics and Related Topics (In Honour of Professor O.A. Ladyzhenskaya), Volume 1, 67-82
Year:
2002
Publisher:
Kluwer
Laboratories:




 Record created 2008-11-25, last modified 2018-03-17

n/a:
Download fulltext
PDF

Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)